# SDR SIMA20131222008

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 28,518 hours, 25,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHT AT 7A - 8A LEADS BAD.  R & R 7A - 8A EMERGENCY FLOOR STRIP LIGHT & OPERATIONS CHECKED GOOD IAW AMM 33-50-12.
